On certain linear operators

Václav Doležal

Časopis pro pěstování matematiky (1962)

  • Volume: 087, Issue: 2, page 198-224
  • ISSN: 0528-2195

How to cite


Doležal, Václav. "O jistých lineárních operátorech." Časopis pro pěstování matematiky 087.2 (1962): 198-224. <http://eudml.org/doc/20793>.

author = {Doležal, Václav},
journal = {Časopis pro pěstování matematiky},
keywords = {functional analysis},
language = {cze},
number = {2},
pages = {198-224},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O jistých lineárních operátorech},
url = {http://eudml.org/doc/20793},
volume = {087},
year = {1962},

AU - Doležal, Václav
TI - O jistých lineárních operátorech
JO - Časopis pro pěstování matematiky
PY - 1962
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 087
IS - 2
SP - 198
EP - 224
LA - cze
KW - functional analysis
UR - http://eudml.org/doc/20793
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.